Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Most general solution of a multiple linear operator equation


Author: P. C. T. de Boer
Journal: Quart. Appl. Math. 27 (1970), 537-540
DOI: https://doi.org/10.1090/qam/253065
MathSciNet review: 253065
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/253065
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website